RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Litvinko, P G

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
Abstract pages:10
Full texts:5

http://www.mathnet.ru/eng/person154228
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1988
1. B. V. Rublyov, Yu. I. Petunin, P. G. Litvinko, “The structure of homothetic linearly separable sets in $n$-dimensional Euclidean space”, Dokl. Akad. Nauk SSSR, 301:3 (1988),  555–557  mathnet  mathscinet  zmath; Dokl. Math., 38:1 (1989), 127–130

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021